How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9611
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

I havent had any problems prior my current new (2 month) relationship.

This answer was rated:

I haven't had any problems prior my current new (2 month) relationship. Recently after sex I have had itching. I started using Vagisil medicated wipes, douch and creams to help the itching. As long as I don't have sex it gets better after a couple of days.

Recently after sex I would wipe with these medicated wipes. Now my boyfriend says his skin around the shaft of the penis is dry, like chap lips. Could these be due to my using the wipes and then having sex ? He never had the problem when I wasn't wiping with the medicated wipes.

Please help and thank you

Dr Brims :

Hello, welcome to the site! My name isXXXXX and I will try to assist you with your medical question, and any medical information you seek

Dr Brims :

I'm sorry to hear about this

Dr Brims :

Do you have any medical conditions or take any medication?

Customer:

Alpha lipoic acid

Customer:

xanax

Dr Brims :

Any rash?

Customer:

No rashes. I am a yoga instructor, massage therapist and eat healthy. no smoking or alcohol

Dr Brims :

Does your boyfriend have any rashes?

Customer:

no, just mentioned dry skin on shaft of penis just after this last weekend of intercourse (and he enjoys sex a lot in just a few hours, it's a bit intense for me. He says I am "tight" etc...

Dr Brims :

Okay, this may be from the wipes that you use, they may be causing irritation

Customer:

How can he treat his "chapped" penis ?

Dr Brims :

What has he tried so far?

Customer:

nothing. he just told me this a few moments ago

Dr Brims :

He may try moisturizing creams 3 times a day

Customer:

Can he use Neosporin or just a cetaphil moisturizer ?

Dr Brims :

A cetaphil moisturizer is ok

Customer:

thank you for your help.

Dr Brims :

You're quite welcome

Dr. Brims and other Health Specialists are ready to help you